# SDR AT0000511

- Difficulty date: December 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Pylon
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE PYLON LOWER AND UPPER TRAILING EDGE PANEL HAS LOOSE AND MISSING FASTENERS.  REMOVED AND REPLACED NR 2 ENGINE TRAILING EDGE PANEL UPPER AND LOWER SKINS.  REMOVED AND REPLACED WEDGE, REMOVED AND REINSTALLED NR 2 ENGINE PYLON TRAILING EDGE ASSEMBLY TO FOM IAW DC9 MM 24-20-0, DC9 SRM 54-30-0, 51-10-2, REO L00343.
